Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Thanks in advance to those who respond :D

I've been using Clindagel (morning and night) and Dynacin 100mg a day

for about 2 months now. I have definetly seen a improvement. By the

way, I never really had severe acne, i dont even know if my acne was

considered moderate. I just brokeout with maybe 1 big pimple(not

cystic), and like 1 or 2 small pimples every week or so. It was

nothing big. Since ive been on the Clindagel/Dynacin medications, i

barely break out anymore, and i only have a few smaller pimples every

now and then. Then, i went to the derm. today and he added TAZORAC

.05 cream to my regime and said to only put it on at night, and put

clindagel on in the morning after washing. Now, i have read on here

that the tazorac cream makes people break out and get red skin, etc.

Will this happen to me? I mean, i dont really have any pimples and my

skin is basicaly perfect (besides the few little pimples that only i

can really notice). So, will i still get that initial breakout, i

really hope i dont , i dont want to go from having basically no acne

to having a red, acne filled face. Also, should i rub the cream all

over my face and neck, or just on problem areas. And, should i put it

on everynight? My derm said to use it every night, and he said put it

all over, but people on here say its a form of accutane which means

its strong, and i dont even have bad acne to begin with so..? Im a

little confused, im scared, i dont want to break out even if it means

my face will clear up a couple weeks later, im very self conscious.

Does this break out period happen to everyone? My derm said the

redness would not occur with me, but who knows?

Thanks for the help !!

Share this post


Link to post
Share on other sites

hello,

I visited my derm a week ago and he put me on Tazorac .05 and I haven't recieved a lot of redness. I have broken out a small bit but not to much. My face is acutally getting better. The first few nights i did get very dry though and applyed every other night, but my face adjusted to it and now im applying every night hoping to see the full results soon. I dont understand why your derm put you on Tazorac if your face doesnt have many pimples? Do you have a lot of red spots? Yes, you probably will get a breakout when you start taking it but it wont be anything major and will clear up if you just stay with it. On the insturctions it says not to rub all over your skin only on the problem areas so i wouldnt understand why your derm would say apply over your whole face. So its all up to you I guess, I'm not your body so I dont know whats would happen if you do start taking it so whatever you do, Goodluck 8) .

J-Bo

Share this post


Link to post
Share on other sites

I wouldn't worry about it so much. I was on Tazorac .5 for three months and I didn't break out at all to begin with. It just made my skin look better in the long run. My Derm. ended up putting me on Tazorac 1.0. So my advice would be...if you start breaking out at first and then continue to break out or get worse in about a week's time, then it's not for you. This is how I usually know if a medication is going to work for me or not. I know they tell you to wait and that it'll get worse before it gets better, but that has never been true for me. So, if it gets worse, a lot worse, considering you said you don't really break out much anyway, I'd recommend going back to your Derm and asking for something else. Good Luck and don't worry :X

Share this post


Link to post
Share on other sites

ok, thanks for the responses! Yea, this is my 3rd night using tazorac, and i havent gotten any new pimples really, maybe 1 or 2 little ones, but it is helping i can tell. Im not gonna worry about breaking out because i dont think i will. I dont even experience drying at all really, and i put it all over my face so i guess its used to strong medications (probably from the benzaclin i was on a while ago). And, im sure the Clindagel i put on in the morning helps decrease my chances at getting a bad breakout so :X

Thanks guys

Share this post


Link to post
Share on other sites

My doctor put me on benzamycin and tazorac. I had previously used benzamycin by itself for breakouts--this was when my acne was very mild. However as my acne got worse I started using benzamycin and then tazorac over it. My experience was very unpleaseant. My face burned so bad that I could not sleep at night. Sometimes I could not suffer through it and I had to go wash it off. My face also peeled very drastically and turned red. My face was soooo tight, that my friend said it looked like it hurt to talk. I called myself dandruff face because my face peeled so bad. It would just flake off. I stopped taking it because I could just not deal with it. I don't know if it was the combination of the tazorac and the benzamycin together, because I had never tried tazorac alone.

Share this post


Link to post
Share on other sites

What Punkity is describing is what I experienced too BUT I believe it was the combo of drugs I was using. I was/am using Azalex cream, plexion clenser and on occasion to real bur a BIG painful blemish off I would use Bezamycin...which by the way it felt I would say it BURNED the zit off. I think if you were using just Tazorac you may not experience the burning and extreme tightness. I did really burn in the beginning almost to the point I could cry. After putting it on I would run through the house just to feel a cool breeze on my face. My husband thought I was crazy. I dreaded going to work on a morning after using Tazorac the night before. Not to mention the dryness. It was really bad and I highly recommend a good exfoliator...NONCOMEDOGENIC of course.

Another thing I did to combat the dryness and to get the meds where they needed to go...deep into the skin... was microdermabrasion. I went every month and it helped SOOOOOO much!

In the end I am very happy with the result! Now, I get a very occasional pimple! Now, if anyone has a cure for the dreaded red mark please let me know!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×